Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On strong Riesz summability factors of infinite series. I


Author: J. S. Ratti
Journal: Proc. Amer. Math. Soc. 18 (1967), 959-966
MSC: Primary 40.30
MathSciNet review: 0218783
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Borwein and B. L. R. Shawyer, On strong Riesz summability factors, J. London Math. Soc. 40 (1965), 111–126. MR 0173885 (30 #4092)
  • [2] G. H. Hardy, The second theorem of consistency for summable series, Proc. London Math. Soc. (2) 15 (1916), 72-78.
  • [3] G. H. Hardy and M. Riesz, The general theory of Dirichlet's series, Cambridge Tracts in Math., No. 18, Cambridge Univ. Press, England.
  • [4] K. A. Hirst, On the second theorem of consistency in the theory of summability by typical means, Proc. London Math. Soc. (2) 33 (1932), 353-366.
  • [5] Pramila Srivastava, On strong Rieszian summability of infinite series, Proc. Nat. Inst. Sci. India. Part A 23 (1957), 58–71. MR 0096057 (20 #2555)
  • [6] Pramila Srivastava, On the second theorem of consistency for strong Riesz summability, Indian J. Math. 1 (1958), no. 1, 1–16 (1958). MR 0106373 (21 #5106)
  • [7] J. B. Tatchell, A theorem on absolute Riesz summability, J. London Math. Soc. 29 (1954), 49–59. MR 0057993 (15,305a)
  • [8] C. J. de la Vallé-Poussin, Cours d'analyse infinitésimale, Louvain, Paris, 1923.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0218783-3
PII: S 0002-9939(1967)0218783-3
Article copyright: © Copyright 1967 American Mathematical Society